# SDR DALA2014070703906

- Difficulty date: July 6, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 50,879 hours, 19,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK IN SKIN WITH REAR VERTICAL EDGE OF 11L PAX WINDOW, 12 INCHES BELOW WINDOW LINE. ADDRESSED DAMAGE IAW SRM 53-00-01.
